# SDR AALA20100428MIA01

- Difficulty date: April 27, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 33,362 hours, 13,610 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, A

## Discrepancy

MIA - CREW REPORTED AIRCRAFT LOST THE RIGHT ENGINE BLEED AND LOSS OF CABIN PRESSURE.  O2 MASKS DID DROP.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT HAND ENGINE VARIABLE STATOR VANE ACTUATOR.  REPLACED O2 GENERATORS (MPN S417T40144).  SYSTEM GROUND CHECK NORMAL OPERATION.
